Benutzer: Gast  Login
Dokumenttyp:
Zeitungsartikel 
Autor(en):
Brechmann, E.C., Czado, C., and Paterlini, S. 
Titel:
Flexible dependence modeling of operational risk losses and its impact on total capital requirements 
Zeitschriftentitel:
Journal of Banking and Finance 
Jahr:
2014 
Band / Volume:
40 
Heft / Issue:
Seitenangaben Beitrag:
271-285 
Reviewed:
ja 
Sprache:
en 
WWW:
Verlag / Institution:
Elsevier 
Status:
Verlagsversion / published 
TUM Einrichtung:
Lehrstuhl für Mathematische Statistik